Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 35, NWS Milwaukee, WI

June 7, 2008Green County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2008, 3:53 PM CDT for Green County, Lafayette County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 3:53 PM CDT (20:53 UTC)
Expired
Jun 7, 2008, 4:45 PM CDT
In force
52 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Green County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 112 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:29 PM CDTTSTM WND DMG3 E Dayton, WITREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2173 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 072053
SVRMKX
WIC045-065-072145-
/O.NEW.KMKX.SV.W.0035.080607T2053Z-080607T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 445 PM CDT

* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS   
WERE LOCATED ALONG A LINE EXTENDING FROM BENTON TO 14 MILES SOUTH OF 
MONROE AND MOVING NORTHEAST AT 46 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BELMONT BY 405 PM CDT...
  MONROE AND DARLINGTON BY 410 PM CDT...
  BRODHEAD AND ARGYLE BY 415 PM CDT...
  ALBANY BY 420 PM CDT...
  NEW GLARUS...MONTICELLO AND BLANCHARDVILLE BY 425 PM CDT...
  NEW GLARUS BY 430 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4281 9042 4281 8984 4283 8983 4285 8937
      4262 8936 4249 8937 4251 9042
TIME...MOT...LOC 2053Z 208DEG 40KT 4257 9037 4242 8965

$$

CRAVEN
3 follow-up statements
000 
WWUS53 KMKX 072105
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT SAT JUN 7 2008

WIC045-065-072145-
/O.CON.KMKX.SV.W.0035.000000T0000Z-080607T2145Z/
GREEN WI-LAFAYETTE WI-
405 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR LAFAYETTE AND GREEN COUNTIES...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SHULLSBURG TO BROWNTOWN TO 
12 MILES SOUTH OF BRODHEAD...MOVING NORTHEAST AT 46 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LAMONT...JUDA...JORDON CENTER AND MONROE AIRPORT BY 410 PM CDT...
  YELLOWSTONE LAKE STATE PARK...YELLOWSTONE LAKE ST PARK AND BRODHEAD
  BY 415 PM CDT...
  MONTICELLO...BLANCHARDVILLE AND ALBANY BY 420 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4281 9042 4281 8984 4283 8983 4285 8937
      4262 8936 4249 8937 4251 9042
TIME...MOT...LOC 2105Z 208DEG 40KT 4267 9019 4261 8976
          4250 8933

$$

BORGHOFF
000 
WWUS53 KMKX 072131
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
431 PM CDT SAT JUN 7 2008

WIC065-072141-
/O.CAN.KMKX.SV.W.0035.000000T0000Z-080607T2145Z/
LAFAYETTE WI-
431 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8983 4285 8937 4262 8936 4249 8937
      4263 8967 4276 8981 4281 8984
TIME...MOT...LOC 2131Z 229DEG 38KT 4277 8946

$$

WIC045-072145-
/O.CON.KMKX.SV.W.0035.000000T0000Z-080607T2145Z/
GREEN WI-
431 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR GREEN COUNTY...

AT 428 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR ALBANY...OR 10 MILES WEST OF
EVANSVILLE...MOVING NORTHEAST AT 43 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8983 4285 8937 4262 8936 4249 8937
      4263 8967 4276 8981 4281 8984
TIME...MOT...LOC 2131Z 229DEG 38KT 4277 8946

$$
000 
WWUS53 KMKX 072151 RRA
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
452 PM CDT SAT JUN 7 2008

WIC045-072202-
/O.EXP.KMKX.SV.W.0035.000000T0000Z-080607T2145Z/
GREEN WI-
452 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN COUNTY HAS
EXPIRED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4283 8983 4285 8937 4262 8936 4249 8937
      4263 8967 4276 8981 4281 8984
TIME...MOT...LOC 2131Z 229DEG 38KT 4277 8946

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:39 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 7, 2:39 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT SAT JUN 7 2008

.DISCUSSION...FORECAST FOCUS ON VERY WET AND UNSETTLED PERIOD FOR
THE WEEKEND.

.SHORT TERM...TONIGHT THROUGH SUNDAY...VERY ACTIVE WEATHER PATTERN
AS MANY SEVERE WEATHER AND FLASH FLOODING PARAMETERS COMING
TOGETHER ACROSS SOUTHERN WISCONSIN. AFTER SEVERE EPISODE THIS
EVENING...ATTENTION TURNS TO FLASH FLOODING POTENTIAL TONIGHT INTO
SUNDAY. VERY JUICY AIRMASS WITH PRECIPITABLE WATER VALUES NOW
BETWEEN 1.75 AND 2 INCHES...WILL BE RESIDE OVER AREA ALONG WITH
MODERATE TO EXCELLENT PRECIPITATION EFFICIENCIES. BUT BIGGEST
CHANGE IS THE VERY CLOSE AGREEMENT OF PROGS THAT SETS UP A LONG
PERIOD THAT SEES THE NOSE OF THE LOW LEVEL JET POINT INTO THE CWA
THROUGH AT LEAST SUNDAY WITH A 40 TO 50 KNOT CORE. EXPECTING A
SERIES OF STORMS TO DEVELOP OVER EASTERN IOWA AND PROPAGATE INTO
SOUTHERN WISCONSIN ON THE NOSE OF THIS JET. CORFIDI VECTORS VERY
FAVORABLE TO INDICATE THAT EXTENSIVE BACK BUILDING OF STORMS WILL
LEAD TO TRAINING ECHOES OVER SOUTHERN WISCONSIN. HAVE ISSUED A
FLASH FLOOD WATCH IN ZONES WHICH HAVE SEEN DECENT RAINS DURING THE
PAST COUPLE OF DAYS WHERE FLASH FLOOD GUIDANCE IS LOW.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES AS UPPER FEATURES REFLECT LARGE HIGH OVER THE SOUTHERN
U.S. WHILE ACTIVE JET STREAM ESTABLISHED OVER THE NORTHERN TIER OF
STATES. THERE ARE HINTS OF BRIEF BREAKS IN PRECIPITATION PATTERN.
BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO FORECAST A DRY PERIOD
OF ANY LENGTH. WILL JUST KEEP MODIFYING RAIN CHANCES FOR NOW. KEPT
TEMPERATURES ON WARM SIDE OF GUIDANCE AS PENETRATION OF COOL
AIR MASSES SHALLOW AT BEST.

&&

.AVIATION...MOIST UNSTABLE AIRMASS TO REMAIN IN PLACE OVER
SOUTHERN WISCONSIN. SEVERAL PERIODS OF THUNDERSTORMS...A FEW
SEVERE...WILL PUSH ACROSS REGION. OTHER THAN BRIEF IFR CONDITIONS
IN AND NEAR THUNDERSTORMS EXPECT VFR CONDITIONS THROUGH 12Z
SUNDAY. SOUTH SURFACE WINDS 15 TO 25 KNOTS WITH GUSTS TO AROUND 30
KNOTS WILL DECREASE TO 10 TO 20 MPH AFTER MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     EVENING FOR WIZ056-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 7, 3:40 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING
WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS
EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER
LEVELS IN THE LARGER RIVER ACROSS OUR AREA.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH
LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS
AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.  LOCALLY HEAVY RAINFALL IS STILL POSSIBLE.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 7, 3:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             7 W FORT ATKINSON       42.93N 88.98W
06/07/2008  M0.75 INCH       JEFFERSON          WI   AMATEUR RADIO

&&

LAMERS
Local storm report, Jun 7, 3:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     REEDSBURG               43.53N 90.00W
06/07/2008  M48 MPH          SAUK               WI   MESONET

            MEASURED AT REEDSBURG HIGH SCHOOL

&&

LAMERS
Local storm report, Jun 7, 3:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TORNADO          3 E COTTAGE GROVE       43.08N 89.14W
06/07/2008                   DANE               WI   LAW ENFORCEMENT

            DEPUTY SAW THE TORNADO TOUCH THE GROUND LOOKING FROM A
            LOCATION AT HIGHWAY BB AND BAXTER ROAD. IT TOUCHED DOWN
            IN A FIELD...SO NO DAMAGE WAS REPORTED AT THIS TIME.

&&

LAMERS
Local storm report, Jun 7, 3:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 S RANDOLPH            43.51N 89.00W
06/07/2008                   DODGE              WI   PUBLIC

            NEAR HIGHWAY 73...SIGNIFICANT DAMAGE TO STRUCTURE...COULD
            HEAR STRONG WINDS

&&

FRANKS
Local storm report, Jun 7, 3:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      SUN PRAIRIE             43.18N 89.23W
06/07/2008                   DANE               WI   TRAINED SPOTTER

            WATER FLOODING OVER THE CURB AND MOVING INTO YARDS. NEAR
            HIGHWAY 19 AND HIGHWAY 151.

&&

LAMERS
Local storm report, Jun 7, 3:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     FUNNEL CLOUD     BUSSEYVILLE             42.90N 88.99W
06/07/2008                   JEFFERSON          WI   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY A DEPUTY WEST OF FORT ATKINSON
            NEAR BUSSEYVILLE.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:23 PM CDTTornado WarningMKXColumbia, Marquette67 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:30 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Iowa40 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 4:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more47 min
Jun 7, 5:27 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:52 PM CDTRiver Flood WarningMKXMilwaukee27 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.